# SDR DALA1252771806

- Difficulty date: October 24, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 45,577 hours, 10,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT SIGN VERY DIM.  REPLACED BATTERIES, CHECKED GOOD.
